Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Dry scratchy spot on the roof of the mouth, sore throat and sinus infection. Treatment?

I have a dry scratchy spot in the back left of my mouth. It s feels like it is on my tongue , roof of my mouth and slightly on the throat but located all to one area. It has been a couple of days and its still there. I had this when I had a ba sore throat and sinus infection recently but it went away but has now reappeared but without any other symptoms
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response

Thanks for writing to us.

Dry scratchy spot can be due to aphthous ulcers developed either due to nutritional deficiencies or due to poor oral hygiene habits/oral habits like smoking,tobacco chewing.

Apply mucopain gel on the affected site.

Nutritional supplements has to be administered.

Maintain oral hygiene well.

Discontinue smoking/pan chewing.

In severe cases,steroids has to be administered.

Take care.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor